MAUDE Adverse Event Report: ArjoHuntleigh Magog inc. Maxi Move; Lift, Patient, Non-Ac-Powered

ArjoHuntleigh Magog inc. Maxi Move; Lift, Patient, Non-Ac-Powered
Model Number KMCSUN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Hematoma (1884)
Date of Event 09/04/2026
Type of Reportable Event Death
Event or Problem Description
Based on information received from the customer (the executive director), during a transfer using a maxi move lift and clip sling, the right leg clip became detached, resulting in the resident falling from the sling and striking their head.A hematoma was identified during the initial assessment, and the resident was transferred to the hospital for further evaluation.The resident passed away the following day.The reported cause of death was intracranial bleeding.The customer report indicated a possible right leg spasm at the time of the incident.
 
Additional Manufacturer Narrative
The device is distributed outside the us and no gudid information exists.Following the event, the lift and sling (model maa4100m-l, serial number (b)(6)) were inspected by an arjo technician.No malfunctions were identified, and all functions were found to be operating as intended.Based on the information collected, the resident was a full quadriplegic, non-verbal, and had no muscle tone, although occasional spasms had been reported.The investigation is ongoing.Results of the analysis will be provided to the final report.

Brand Name
Maxi Move
Common Device Name
Lift, Patient, Non-Ac-Powered
Manufacturer (Section D)
ArjoHuntleigh Magog inc.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ArjoHuntleigh Magog inc.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50943290
Report Number9681684-2026-00082
Device Sequence Number9499123
Product Code FSA
UDI-Device Identifier05055982766937
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKMCSUN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age50 YR
Patient SexFemale
Patient Weight162 LB